Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Increased Discharge and NuvaRing

 - UBBFriend: Email this page to someone!    
Author Topic: Increased Discharge and NuvaRing
Bun Bun
Activist
Member # 37353

Icon 1 posted      Profile for Bun Bun     Send New Private Message       Edit/Delete Post 
I've been on Nuvaring for about 5 months now and I really do like it. A lot of my terrible pms symptoms have decreased compared to when I was on the pill, and it's much more convenient now that my school schedule is crazy.

HOWEVER... every since I've started using it, it's substantially increased my vaginal discharge. Like, I went from having basically NONE while on the pill, and now as soon as I put the ring in after my week off it's like I'm going to the bathroom a lot more thinking I've wet myself. It's extremely uncomfortable, but only because of the amount. There's no funny smell and no itching. It seems normal in colour to me- cream coloured. It's pretty liquidy though... which is why it feels like I've peed my pants :/

It goes away near the end of my cycle. When I take out my ring, it almost completely disappears for the 3 days before my withdrawl bleed starts- making me think that my ring is the culprit here...

I have a physical coming up in January (the earliest I could get to my doctor), so I will be discussing it with my doctor. My main theory is that it could be BV. However, there's no fishy smell at all. It smells just like regular old discharge. I have heard that the ring can increase healthy discharge... Could it be doing that with me? Just, you know, doing it too much? XD

Anyways some insight would be great. I'm thoroughly frustrated because I thought I had finally found a method that works for me [Frown]

Edited to add: I'm pretty sure this isn't an STI. I've been in a monogamous relationship for 4 years, and get tested every year at my physical. Unfortunately, I do struggle with anxiety when I'm stressed out and HELLO finals making me crazy. So my brain jumps to the worst. And I think my partner is cheating or I have cancer. Or... god knows what. It's all completely irrational, and I know I should get help... but that's an entirely different issue.

Anyways, for the meantime, is there anything I can do to help this?

[ 12-16-2010, 10:42 PM: Message edited by: Bun Bun ]

Posts: 206 | From: Canada | Registered: Mar 2008  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen